i have a yeast infection since last week, went to see the doctor and he prescribed me diflcuan and tera terconazole cream for 7days. i am using it, but since this is my first yeast infection i don\t know when it is done. i also just started my period this morning. i inserted the cream like normal and iget blood and some cream on the pad, but i dont see any more white thick discharge. does that mean the yeast infection is gone i still have some itchy burning on the side of my vulva and tip of vagina when the pad touches but i hope that means its going away
I would use the meds the doc gave you till the end. If you are not seeing anymore thick white discharge, that's a good sign already. You may be facing the tail end of it if you still have some itching though. Did you plan on following back up with your doctor? All in all it sounds like the meds are working to treat it. Good luck :)
Treatments for yeast infections tend to start clearing up your symptoms within a couple of days, however, even if you are feeling better you should still carry on using the creams for the full 7 days to ensure it has worked completely... if you finish the treatment too soon there is a chance of the yeast multiplying again.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.